# SDR 95ZZZW394

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 304-380
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, UPPER LOBE RT STA 304 TO 380 RBL 57 HAS CORROSION FLOOR TO SIDE WALL SUPPORT ANGLE.  REMOVED CORROSION IN AREA PER SRM 51-10-6 AND 51-10-2.  REPLACED FLOOR SUPPORT ANGLE PER SRM 51-10-1.  TOTAL CYCLES 29235.
